Hydrodynamic limit of the Boltzmann equation with contact discontinuities

Feimin Huang Yi Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43754

Communications in Mathematical Physics, 295, (2), 293-326, 2010.4
The hydrodynamic limit for the Boltzmann equation is studied in the case when the limit system, that is, the system of Euler equations contains contact discontinuities. When suitable initial data is chosen to avoid the initial layer, we prove that there exist a family of solutions to the Boltzmann equation globally in time for small Knudsen number. And this family of solutions converge to the local Maxwellian defined by the contact discontinuity of the Euler equations uniformly away from the discontinuity as the Knudsen number <i></i> tends to zero. The proof is obtained by an appropriately chosen scaling and the energy method through the micro-macro decomposition.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:55:34 uploaded by Yi_Wang ] [ 251 downloads ] [ 0 comments ]
  title={Hydrodynamic limit of the Boltzmann equation with contact discontinuities},
  author={Feimin Huang, Yi Wang, and Tong Yang},
  booktitle={Communications in Mathematical Physics},
Feimin Huang, Yi Wang, and Tong Yang. Hydrodynamic limit of the Boltzmann equation with contact discontinuities. 2010. Vol. 295. In Communications in Mathematical Physics. pp.293-326. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205534768679318.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved